American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Peter Duren and Walter Hengartner. A decomposition theorem for planar harmonic mappings. Proc. Amer. Math. Soc. 124 (1996) 1191-1195. MR 1327008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. M. Anderson and A. M. Ulanovsky. The decay of subharmonic functions of finite order along a ray . Proc. Amer. Math. Soc. 123 (1995) 3725-3730. MR 1277089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] W. Hansen and I. Netuka. Volume densities with the mean value property for harmonic functions . Proc. Amer. Math. Soc. 123 (1995) 135-140. MR 1213859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alexander Fryntov. Extremal properties of Green functions and A. Weitsman's conjecture . Trans. Amer. Math. Soc. 345 (1994) 511-525. MR 1181183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Alexander Fryntov. A counterexample concerning the maximum and minimum of a subharmonic function . Proc. Amer. Math. Soc. 122 (1994) 97-103. MR 1189746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Makoto Masumoto. Integrability of superharmonic functions on H\"older domains of the plane . Proc. Amer. Math. Soc. 117 (1993) 1083-1088. MR 1152284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Burton Randol. Some remarks on the stability of a property related to the mean value theorem for harmonic functions . Proc. Amer. Math. Soc. 114 (1992) 175-179. MR 1079707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] M. Papadimitrakis. On convexity of level curves of harmonic functions in the hyperbolic plane . Proc. Amer. Math. Soc. 114 (1992) 695-698. MR 1086339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Erëmenko. A counterexample to the Arakelyan conjecture . Bull. Amer. Math. Soc. 27 (1992) 159-164. MR 1145577.
Abstract, references, and article information   
View Article: PDF

[40] Miroslav Pavlović. Convolution in the harmonic Hardy class $h\sp p$ with $0. Proc. Amer. Math. Soc. 109 (1990) 129-134. MR 1012937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Terry R. McConnell. A conformal inequality related to the conditional gauge theorem . Trans. Amer. Math. Soc. 318 (1990) 721-733. MR 957083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Josip Globevnik. Zero integrals on circles and characterizations of harmonic and analytic functions . Trans. Amer. Math. Soc. 317 (1990) 313-330. MR 958892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Peter Duren and Glenn Schober. Linear extremal problems for harmonic mappings of the disk . Proc. Amer. Math. Soc. 106 (1989) 967-973. MR 953740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Christopher J. Bishop. Approximating continuous functions by holomorphic and harmonic functions . Trans. Amer. Math. Soc. 311 (1989) 781-811. MR 961619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. C. Fenton. On the restricted mean value property . Proc. Amer. Math. Soc. 100 (1987) 477-481. MR 891149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] W. Hengartner and G. Schober. Univalent harmonic functions . Trans. Amer. Math. Soc. 299 (1987) 1-31. MR 869396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Miroljub Jevtić. Growth of harmonic conjugates in the unit disc . Proc. Amer. Math. Soc. 98 (1986) 41-45. MR 848872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. Detraz. Sur la d\'eriv\'ee de fonctions harmoniques par rapport \`a un champ variable . Proc. Amer. Math. Soc. 96 (1986) 614-616. MR 826490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. R. Quine. Dirichlet integral and star-function inequalities . Proc. Amer. Math. Soc. 96 (1986) 249-254. MR 818454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] W. J. Walker. Boundary behaviour of level curves of harmonic functions . Proc. Amer. Math. Soc. 91 (1984) 102-104. MR 735573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Boris Korenblum. Some problems in potential theory and the notion of harmonic entropy. Bull. Amer. Math. Soc. 8 (1983) 459-462. MR 693962.
Abstract, references, and article information   
View Article: PDF

[52] Boris Korenblum and Edward Thomas. An inequality with applications in potential theory . Trans. Amer. Math. Soc. 279 (1983) 525-536. MR 709566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Makoto Sakai. Applications of variational inequalities to the existence theorem on quadrature domains . Trans. Amer. Math. Soc. 276 (1983) 267-279. MR 684507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Donald E. Marshall, Arne Stray and Carl Sundberg. Nondiscriminating sets for $H\sp{\infty }$ . Proc. Amer. Math. Soc. 86 (1982) 267-272. MR 667286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Victor Anandam. Subharmonic functions outside a compact set in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 84 (1982) 52-54. MR 633276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Z. U. A. Warsi and J. F. Thompson. A noniterative method for the generation of orthogonal coordinates in doubly-connected regions . Math. Comp. 38 (1982) 501-516. MR 645666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] P. C. Fenton. The infimum of small subharmonic functions . Proc. Amer. Math. Soc. 78 (1980) 43-47. MR 548081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] P. C. Fenton. Regularity of certain small subharmonic functions . Trans. Amer. Math. Soc. 262 (1980) 473-486. MR 586729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] P. C. Fenton. On sufficient conditions for harmonicity . Trans. Amer. Math. Soc. 253 (1979) 139-147. MR 536939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Faruk F. Abi-Khuzam. On the growth of the integral means of subharmonic functions of order less than one . Trans. Amer. Math. Soc. 241 (1978) 239-252. MR 0481002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia